Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Works: Can You Take Solovay's Inaccessible Away? by Saharon Shelah; A Mathematical Proof of S. Shelah's Theorem on the Measure Problem and Related Results by Jean Raisonnier
Review by: Arnold W. Miller
The Journal of Symbolic Logic
Vol. 54, No. 2 (Jun., 1989), pp. 633-635
DOI: 10.2307/2274892
Stable URL: http://www.jstor.org/stable/2274892
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
633
    633
  • Thumbnail: Page 
634
    634
  • Thumbnail: Page 
635
    635